# SDR ASOA20161101147

- Difficulty date: November 1, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 33,682 hours, 31,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: B 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 BULKHEAD CRACKED.  REPAIRED THE BULKHEAD IAW REO 601R=53-11-2976.
